# SDR ASAA2019040528923

- Difficulty date: April 5, 2019
- Submitted: April 8, 2019
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41730
- Aircraft time: 25,554 hours, 8,389 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spacer
- Part number: 3400012620
- Condition: Debonded
- Location: Nr 2 Eng Fan
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C #78472010 ON #2 ENGINE FOUND #1, #4, AND #12 SPACERS HAD UNBONDED MATERIAL ON BOTH SIDES OF ELASTOMER STRIP. GROUNDED - YES. REPLACED #1, #4, AND #12 SPACERS ON #2 ENGINE PER T/C #78472010.
